JournalslemVol. 56, No. 1/2pp. 143–171

Unsolvable problems about higher-dimensional knots and related groups

  • Francisco González-Acuña

    Universidad Nacional Autónoma de México, México, D.F., Mexico
  • Cameron Gordon

    University of Texas at Austin, USA
  • Jonathan Simon

    University of Iowa, Iowa City, USA
Unsolvable problems about higher-dimensional knots and related groups cover
Download PDF

Cite this article

Francisco González-Acuña, Cameron Gordon, Jonathan Simon, Unsolvable problems about higher-dimensional knots and related groups. Enseign. Math. 56 (2010), no. 1, pp. 143–171

DOI 10.4171/LEM/56-1-5